MathSciNet Relay Station
MathSciNet bibliographic data
MR1390583 39B12 (34C10)
Nowakowska, W.; Werbowski, J. Oscillation of linear functional equations of higher order. Arch. Math. (Brno) 31 (1995), no. 4, 251–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement